# SDR 04FDEA01544

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP BETWEEN FR 45 AND FR 54, L4 SEAT TRACK HAS 6 AREAS OF CORROSION.  1) 6 INCHES AFT OF FR 45.  2) 12 INCHES AFT OF FR47.  3) 5 INCHES FWD OF FR49.  4) 2 INCHES FWD OF FR50.  5) 7 INCHES FWD OF FR 53.  6) 12 INCHES AFT OF FR53.  REMOVED CORROSION IAW A300-600 SRM 51-74-10, MEASURED MAT'L LOSS AND CHECKED LIMITS AS PER SRM 53-10-16.  AREAS 1-5 WITHIN LIMITS, AREA 6 OUT OF LIMITS.  REPAIRED SEAT TRACK AS PER A300-600 SRM 53-10-16 FIG 205.
